Vijay Gupta, Niraj Kumar, "A note on integral modification of the Meyer-König and Zeller operators", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 253087, 7 pages, 2003. https://doi.org/10.1155/S0161171203208218
A note on integral modification of the Meyer-König and Zeller operators
Guo (1988) introduced the integral modification of Meyer-Kö nig and Zeller operators and studied the rate of convergence for functions of bounded variation. Gupta (1995) gave the sharp estimate for the operators . Zeng (1998) gave the exact bound and claimed to improve the results of Guo and Gupta, but there is a major mistake in the paper of Zeng. In the present note, we give the correct estimate for the rate of convergence on bounded variation functions.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.